Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CarmelMoore

Month 4 on Accutane for solely Chin acne, but now I just got a cyst by my sideburn?

Recommended Posts

Hi, I been on accutane 4 months for solely large cysts on my chin.. I never break out by my sideburn.. now all of a sudden on month 4 I got a cyst by my sideburn which I have never had in my life. SHould this be something to worry about? Could accutane cause cysts in places where cysts have never occurred before? Its wierd because my chin acne was getting better and now this.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×